# SDR FDEA201705281532

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 20,835 hours, 3,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 147W866012
- Condition: Punctured
- Location: Bs 1972
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY RT FLOOR SUPPORT, BS 1972, RBL 32,  FOUND PUNCTURED.  REPAIRED IAW SRM 53-70-53-2R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
